MAUDE Adverse Event Report: ALCON LABORATORIES IRELAND LTD. CLAREON VIVITY EXTENDED VISION UV ABSORBING IOL W/AUTONOME DELIVERY SYSTEM; EXTENDED DEPTH OF FOCUS INTRAOCULAR LENS

ALCON LABORATORIES IRELAND LTD. CLAREON VIVITY EXTENDED VISION UV ABSORBING IOL W/AUTONOME DELIVERY SYSTEM; EXTENDED DEPTH OF FOCUS INTRAOCULAR LENS
Model Number CCAET0
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Visual Impairment (2138); Visual Disturbances (2140); Diplopia/Double Vision (4802)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A product was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).
 
Event or Problem Description
A non-health care professional reported that following the intraocular lens (iol) the patient experienced poor quality of vision and double vision.Clinical reason mentioned was decreased contrast, update in refraction not beneficial.Additional information received and stated that the patient experienced glare, strobe lights and unclear vision.The intraocular lens (iol) exchange has been performed due to patient¿s dissatisfaction.The exchange was performed by another surgeon.There was no further impact to the patient.The patient issue had been resolved post iol exchange.The surgeon¿s prognosis was excellent.

Brand Name
CLAREON VIVITY EXTENDED VISION UV ABSORBING IOL W/AUTONOME DELIVERY SYSTEM
Common Device Name
EXTENDED DEPTH OF FOCUS INTRAOCULAR LENS
Manufacturer (Section D)
ALCON LABORATORIES IRELAND LTD.
cork business&technology park
model farm road
cork 00000
EI  00000
Manufacturer (Section G)
ALCON LABORATORIES IRELAND LTD.
cork business&technology park
model farm road
cork 00000
EI   00000
Manufacturer Contact
jonathan schlech
6201 south freeway
mail stop ab2-6
fort worth, TX 76134
8007579780
MDR Report Key24469982
Report Number9612169-2026-00445
Device Sequence Number9581739
Product Code POE
UDI-Device Identifier00380652406819
UDI-Public(01)00380652406819(17)280414(11)240416(10)25835144
Combination Product (Y/N)N
Initial Reporter StateWY
Initial Reporter CountryUS
PMA/510(K) Number
P190018
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Reporter Type Manufacturer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 02/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberCCAET0
Device Lot Number25835144
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/02/2026
Initial Report FDA Received Date02/27/2026
Date Device Manufactured04/16/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CLAREON MONARCH IV IOL DELIVERY SYSTEM, INJECTOR.; DUOVISC VISCOELASTIC SYSTEM.; LI61AO 20.0.; MONARCH III IOL DELIVERY SYSTEM, CARTRIDGE C.
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale